MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAH
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer¿s father reported via phone call that the customer experienced hyperglycemia; the insulin pump had a motor error alarm, and the drive support cap was pushing out the end of the insulin pump.The customer's blood glucose level was 400 mg/dl at the time of the incident.The customer was advised to ensure they are discontinued from the insulin pump and follow their medically prescribed back up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test but motor error alarm during the prime/a33 test due to protruded drive support disk.Unable to perform the occlusion and excessive no delivery test due to motor error alarm.The motor was tested outside of the device and passed.

Brand Name
530G INSULIN PUMP MMT-551NAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8963521
Report Number2032227-2019-56957
Device Sequence Number16682138
Product Code OZO
UDI-Device Identifier00643169404267
UDI-Public(01)00643169404267
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAH
Device Catalogue NumberMMT-551NAH
Device Lot NumberA3551NAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2019
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-326-RSVR,UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age10 YR
Patient Weight50